JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 6 Issue 2
February-2019
eISSN: 2349-5162

Unique Identifier

JETIRAB06077

Page Number

448-451

Share This Article


Title

Bi-ideals of Г- near subtraction semigroups

ISSN

2349-5162

Cite This Article

"Bi-ideals of Г- near subtraction semigroups", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.6, Issue 2, page no.448-451, February-2019, Available :http://www.jetir.org/papers/JETIRAB06077.pdf

Abstract

Schein, B. M [9] introduced the set theoretic subtraction ‘-‘ which is analogous to subtraction algebra and it is developed by Abbott, J. C.[1], Zelinka,B.[12] discussed the problem of Schein [9] relating the structure of multiplication in a subtraction semigroup. Kim, K. H [5]et. al. studied an ideal of a subtraction semigroup. Dheena, P.[3] and his colleagues defined the concept of near-subtraction semigroups and discussed their properties. Alandkar, S.J[2] gave the definition of Г-near subtraction semigroup and some of its properties. In this paper, using the concept of bi-ideals in near subtraction semigroups, we introduce the notion of bi-ideals in Г-near subtraction semigroups. We show that the set of all bi-ideals of a Г-near subtraction semigroup form a moore system. Also we proved that the intersection of a bi-ideals of Г-near subtraction semigroup and sub-Г-near subtraction semigroup is again a bi-ideal of X. Throughout this paper, by a - near subtraction semigroup X, we mean a zero symmetric -near subtraction semigroup.

Key Words

Quasi ideals, bi-ideal, Г-near subtraction semigroup.

Cite This Article

"Bi-ideals of Г- near subtraction semigroups", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.6, Issue 2, page no. pp448-451, February-2019, Available at : http://www.jetir.org/papers/JETIRAB06077.pdf

Publication Details

Published Paper ID: JETIRAB06077
Registration ID: 197810
Published In: Volume 6 | Issue 2 | Year February-2019
DOI (Digital Object Identifier):
Page No: 448-451
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Bi-ideals of Г- near subtraction semigroups", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.6, Issue 2, page no. pp448-451, February-2019, Available at : http://www.jetir.org/papers/JETIRAB06077.pdf




Preview This Article


Downlaod

Click here for Article Preview